| Model Number |
VICM5_12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that while attempting to implant a 12.1mm vicm5_12.1; -4.0 diopter implantable collamer lens into the patient's left eye (os) it had tore during injection/delivery into the eye.There was no patient contact or injury.This occurred on (b)(6)2023.A replacement lens was implanted of the same length/model and this resolved the problem.It was indicated normal postop day, 2+cell, trace corneal edema.The cause of the event was reported as the lioli-24 device and noted " lens pinched by loading mechanism".
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).